Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Rotation invariant ideals in subalgebras of $ L\sp \infty$


Author: Pamela Gorkin
Journal: Proc. Amer. Math. Soc. 95 (1985), 32-36
MSC: Primary 46J10; Secondary 46J15
MathSciNet review: 796441
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, it is shown that the only (nontrivial) finitely generated rotation invariant ideals in $ {H^\infty }$ are $ {z^n}{H^\infty }$ for some positive integer $ n$. Using results about function algebras, it is shown that other rotation invariant ideals exist. Rotation invariant ideals of other subalgebras of $ {L^\infty }$ are also studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 46J15

Retrieve articles in all journals with MSC: 46J10, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0796441-5
PII: S 0002-9939(1985)0796441-5
Article copyright: © Copyright 1985 American Mathematical Society